Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 99, NWS Topeka, KS

May 25, 2019Dickinson County, Morris County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 25, 2019, 9:21 PM CDT for Dickinson County, Morris County, Kansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2019, 9:21 PM CDT (02:21 UTC)
Expired
May 25, 2019, 10:15 PM CDT
In force
54 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Dickinson County, KS, Morris County, KS

The radar

The Topeka radar (KTWX), 50 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2249 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

567 
WUUS53 KTOP 260221
SVRTOP
KSC041-127-260315-
/O.NEW.KTOP.SV.W.0099.190526T0221Z-190526T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
921 PM CDT Sat May 25 2019

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dickinson County in central Kansas...
  Morris County in east central Kansas...

* Until 1015 PM CDT.

* At 920 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles west of Lincolnville to 8 miles northeast of
  Florence, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Herington, Council Grove, White City, Dwight, Woodbine, Wilsey,
  Parkerville, Dunlap, Latimer, Council Grove Lake and Burdick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 9693 3861 9693 3861 9713 3887 9689
      3887 9650 3883 9650 3882 9639 3874 9639
      3874 9635 3852 9635
TIME...MOT...LOC 0220Z 225DEG 40KT 3846 9707 3832 9681 

HAIL...0.88IN
WIND...60MPH
 
$$

Baerg
3 follow-up statements
138 
WWUS53 KTOP 260234
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
934 PM CDT Sat May 25 2019

KSC041-127-260315-
/O.CON.KTOP.SV.W.0099.000000T0000Z-190526T0315Z/
Dickinson-Morris-
934 PM CDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN DICKINSON AND MORRIS COUNTIES...

At 934 PM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Lincolnville to 8 miles west of
Strong City, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Herington, Council Grove, White City, Dwight, Woodbine, Wilsey,
Parkerville, Dunlap, Latimer, Council Grove Lake and Burdick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 9693 3861 9693 3861 9713 3887 9689
      3887 9650 3883 9650 3882 9639 3874 9639
      3874 9635 3852 9635
TIME...MOT...LOC 0234Z 225DEG 40KT 3855 9695 3841 9669 

HAIL...0.75IN
WIND...60MPH
 
$$

Baerg
290 
WWUS53 KTOP 260249
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
949 PM CDT Sat May 25 2019

KSC041-260259-
/O.CAN.KTOP.SV.W.0099.000000T0000Z-190526T0315Z/
Dickinson-
949 PM CDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and east central Kansas.

LAT...LON 3852 9693 3881 9693 3881 9689 3887 9689
      3887 9650 3883 9650 3882 9639 3874 9639
      3874 9635 3852 9635
TIME...MOT...LOC 0249Z 228DEG 44KT 3865 9688 3850 9636 

$$

KSC127-260315-
/O.CON.KTOP.SV.W.0099.000000T0000Z-190526T0315Z/
Morris-
949 PM CDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR MORRIS COUNTY...

At 949 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Herington to 5 miles west of
Americus, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Herington, Council Grove, White City, Dwight, Wilsey, Parkerville,
Dunlap, Latimer, Council Grove Lake and Burdick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 9693 3881 9693 3881 9689 3887 9689
      3887 9650 3883 9650 3882 9639 3874 9639
      3874 9635 3852 9635
TIME...MOT...LOC 0249Z 228DEG 44KT 3865 9688 3850 9636 

HAIL...0.75IN
WIND...60MPH
 
$$

Baerg
836 
WWUS53 KTOP 260303
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1003 PM CDT Sat May 25 2019

KSC127-260315-
/O.CON.KTOP.SV.W.0099.000000T0000Z-190526T0315Z/
Morris-
1003 PM CDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR MORRIS COUNTY...

At 1003 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of White City to 3 miles south of
Bushong, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Herington, Council Grove, White City, Dwight, Wilsey, Parkerville,
Dunlap, Latimer, Council Grove Lake and Burdick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 9693 3881 9693 3881 9689 3887 9689
      3887 9650 3883 9650 3882 9639 3874 9639
      3874 9635 3852 9635
TIME...MOT...LOC 0303Z 225DEG 40KT 3874 9676 3859 9624 

HAIL...<.75IN
WIND...60MPH
 
$$

Baerg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:40 PM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, May 25, 3:40 PM CDT, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
340 PM CDT Sat May 25 2019

.SHORT TERM...(This evening through Sunday)
Issued at 339 PM CDT Sat May 25 2019

The region remains under southwesterly flow aloft as the broad mid-
level trough stays anchored across the western CONUS.  At the
surface, an area of low pressure was centered over southeastern NM,
with a front extending northeastward into the TX/OK panhandles,
southwest to northwest KS, and further into NE.  The NNE orientation
to this boundary during the morning was becoming slightly more NE-
oriented by this afternoon, shifting the boundary a bit closer
toward north central KS.  With this boundary placement, the CWA will
remain predominantly in the warm-sector today with southwesterly
surface winds aiding decent warm, moist-air advection through the
day. Satellite imagery showed a swath of low clouds streaming ahead
of the front with the southwesterly flow, so this cloud cover was in
place across much of the CWA. The warm, moist-air advection was
helping to boost afternoon high temperatures into the mid/upper 70s
and even into the low 80s (from northwest to southeast across the
CWA), with dewpoints rising into the upper 60s to low 70s. Decent
destabilization is expected to occur through the day with these
conditions in place, with 2500-3500 J/kg of MUCAPE and around 40kts
of 0-6km shear. These conditions certainly would support the
development of strong to severe thunderstorms, however, short-range
models suggest we really don't have a lifting mechanism in place to
spark much in the way of storms.  The front may sag a bit further
south toward the KS/NE border this afternoon as a mid-level trough
tracking over the Northern Plains helps to shift it. If so, then
possibly some isolated storms may be able to develop near that
boundary (possibly over far northeast KS).  Short-range models show
some isolated showers may try to percolate this afternoon, but it
may be difficult for there to be enough upscale development for
storms.

Otherwise, the best chance for strong to severe thunderstorm
development will be over southwest KS into the OK/TX panhandles as a
complex of storms looks to develop along the dryline by mid/late
afternoon and progress eastward into central KS by early evening. As
this complex of storms tracks eastward across the CWA this evening
into the overnight hours, damaging winds, large hail, and heavy
rainfall will be the primary hazards, but cannot rule out the
potential for a few isolated tornadoes.  A Flash Flood Watch remains
in effect through 7 AM Sunday as a result of this heavy rain
potential as widespread 1-2" of rain will be likely with locally
higher amounts upwards of around 3" possible.

Uncertainty starts increasing into Sunday morning as short-range
model runs have started to trend toward having scattered showers and
storms back-build behind the main cluster of storms overnight as the
warm front sags southward into the CWA.  As a result, a line of
scattered showers/storms could set up generally along and south of
this front stretched across far northern KS.  If this trend
continues to increase, then anticipate the need to increase QPF
amounts through the day.  Also, if this ongoing activity occurs
through the day, it certainly could have an impact on the
thunderstorm activity for Sunday night as the environment recovery
time may be much more limited.  As for temperatures, have highs into
the upper 70s/low 80s, however if scattered showers/storms persist
through a good portion of the day, then these forecast highs may be
too warm.

.LONG TERM...(Sunday night through Saturday)
Issued at 339 PM CDT Sat May 25 2019

Depending upon how well the environment is able to recover from any
scattered showers/storms during the day Sunday, there is the
potential for a complex of storms to develop over northwest
KS/southwest NE near the triple point and progress further east to
track across portions of north central to northeast KS late Sunday
evening through the overnight hours.  If this complex of storms is
able to survive as it advances into the forecast area, then
conditions would be favorable for some strong to severe
thunderstorms. The primary hazards would be large hail, damaging
winds, and heavy rainfall, and cannot rule out the possibility of an
isolated tornado.

By Monday the mid-level ridge over the southeastern U.S. looks to
build a little further north, which will help to shift the surface
warm front further north into NE.  As a result, after any early
morning precipitation ends, much of the CWA looks to be mostly dry
through the day, with some chances for storms possible Monday night
just along the KS/NE border as the front potentially sags a bit
further south. However, there are notable model discrepancies with
regards to whether or not this warm front will shift far enough
south to bring storm chances to far northern KS or if this activity
will end up staying further north.

The next major concern for strong to severe thunderstorms will be
Tuesday as the mid-level trough over the western U.S. finally
progresses eastward and helps to push the surface low and associated
cold front eastward across the CWA.  While there is still some
uncertainty with where exactly the front will be over the area
during the day, the best potential for thunderstorm development
looks to be across the eastern half of the CWA as storms develop
ahead of the front and progress into MO.  Conditions look to be
favorable for strong to severe thunderstorms with all severe hazards
possible: large hail, damaging winds, heavy rain, and possibly a few
tornadoes.

Once this front shifts east of the area Tuesday night, a brief
period of much-welcomed dry weather is expected Wednesday into
Thursday.  However, this dry weather may be short-lived as models
show some embedded waves developing within the mid-level flow with a
warm front possibly extending into the CWA to support scattered
showers and storms Friday into Saturday.  However, there is still a
great deal of uncertainty in the atmospheric pattern at this point
in the forecast period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1239 PM CDT Sat May 25 2019

For the 18z TAFs, borderline VFR/MVFR cigs are expected this
afternoon with the scattered cloud cover. While some isolated to
scattered showers and storms may be possible by mid/late
afternoon, the better chance for thunderstorms will be this
evening. Storms near the TAF sites could be strong to severe with
hail and strong winds possible. This batch of storms will exit to
the east overnight, but additional isolated showers/storms may be
possible Sunday morning. Confidence in the coverage of any AM
Sun. precip is low, so just have VCTS mentioned at this time.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ008>012-020>024-
026-034>040-054>056-058-059.

&&

SHORT TERM...Hennecke
LONG TERM...Hennecke
AVIATION...Hennecke
Hazardous weather outlook, May 25, 3:54 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
354 PM CDT Sat May 25 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-262100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
354 PM CDT Sat May 25 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

A few isolated strong to severe thunderstorms may be possible
late this afternoon, with better chances for strong to severe
thunderstorms expected this evening and overnight. The primary
hazards with any severe thunderstorms will be large hail, damaging
wind gusts and heavy rainfall. However, cannot rule out the
potential for a few isolated tornadoes.

The Flash Flood Watch remains in effect for the entire outlook
area through 7 AM Sunday. River flooding will also continue tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The threat for strong to severe thunderstorms continues across
portions of the outlook area from Sunday through Tuesday. The
primary hazards with these storms will be large hail, damaging
winds, and heavy rainfall which will exacerbate flooding concerns.
However, a few tornadoes may also be possible.

River flooding is expected to continue through the Memorial Day
holiday weekend and into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight across the outlook area.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, May 25, 8:35 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Topeka KS
835 PM CDT Sat May 25 2019

KSZ035-260230-
Dickinson-
835 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR DICKINSON COUNTY UNTIL 930 PM
CDT...

At 833 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northeast of Marquette to 6 miles
southwest of Lindsborg. Movement was northeast at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Abilene, Herington, Chapman, Solomon, Enterprise, Hope, Woodbine,
Carlton and Moonlight.

This includes Interstate 70 between mile markers 267 and 289.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3893 9737 3902 9737 3902 9696 3897 9696
      3898 9695 3897 9693 3887 9693 3887 9689
      3881 9689 3881 9693 3869 9693 3861 9712
      3861 9737 3891 9737 3893 9738
TIME...MOT...LOC 0133Z 232DEG 39KT 3860 9778 3850 9774

Baerg
Special weather statement, May 25, 8:47 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Topeka KS
847 PM CDT Sat May 25 2019

KSZ022-023-036-038-260245-
Wabaunsee-Geary-Pottawatomie-Riley-
847 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GEARY...SOUTHEASTERN
RILEY...NORTHWESTERN WABAUNSEE AND SOUTHEASTERN POTTAWATOMIE COUNTIES
UNTIL 945 PM CDT...

At 847 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles north of Alta Vista to 8 miles south of
Grandview Plaza. Movement was northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Eastern Manhattan, Wamego, Alma, St. Marys, St. George, McFarland and
Volland.

This includes Interstate 70 between mile markers 305 and 333.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.

LAT...LON 3887 9645 3887 9689 3921 9658 3921 9604
      3917 9604
TIME...MOT...LOC 0147Z 228DEG 25KT 3891 9650 3892 9674

Baerg
Special weather statement, May 25, 8:59 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Topeka KS
859 PM CDT Sat May 25 2019

KSZ021-022-035-036-260300-
Geary-Clay-Dickinson-Riley-
859 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKINSON...
NORTHWESTERN GEARY...SOUTHWESTERN RILEY AND SOUTHEASTERN CLAY
COUNTIES UNTIL 1000 PM CDT...

At 859 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moonlight, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Junction City, Wakefield, Milford and Milford Lake.

This includes Interstate 70 between mile markers 289 and 293.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.

LAT...LON 3931 9696 3915 9668 3896 9694 3896 9698
      3901 9698 3901 9718
TIME...MOT...LOC 0159Z 216DEG 21KT 3897 9708

Baerg
Special weather statement, May 25, 9:10 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Topeka KS
910 PM CDT Sat May 25 2019

KSZ035>037-260315-
Geary-Dickinson-Morris-
910 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKINSON...
SOUTHEASTERN GEARY AND MORRIS COUNTIES UNTIL 1015 PM CDT...

At 910 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Carlton to 5 miles west of
Whitewater. Movement was northeast at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Herington, Council Grove, White City, Hope, Dwight, Woodbine, Wilsey,
Parkerville, Dunlap, Latimer, Council Grove Lake and Burdick.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and east central Kansas.

LAT...LON 3895 9661 3890 9650 3883 9650 3882 9639
      3874 9639 3874 9635 3852 9635 3852 9693
      3861 9693 3861 9737
TIME...MOT...LOC 0210Z 228DEG 46KT 3857 9734 3799 9724

Baerg

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:35 PM CDTSpecial Weather StatementTOPDickinson55 min
May 25, 8:47 PM CDTSpecial Weather StatementTOPGeary58 min
May 25, 8:55 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee65 min
May 25, 8:59 PM CDTSpecial Weather StatementTOPGeary61 min
May 25, 9:08 PM CDTRiver Flood WarningTOPLyon, Osage37 hr
May 25, 9:08 PM CDTRiver Flood WarningTOPDouglas, Jefferson3 days
May 25, 9:10 PM CDTSpecial Weather StatementTOPMorris65 min
May 25, 9:12 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley33 min
May 25, 9:30 PM CDTSpecial Weather StatementTOPWabaunsee60 min
May 25, 9:45 PM CDTFlash Flood WarningTOPGeary, Morris, Pottawatomie, Riley, Shawnee, Wabaunsee4 hr
May 25, 9:47 PM CDTSpecial Weather StatementTOPOsage43 min
May 25, 9:50 PM CDTSpecial Weather StatementTOPLyon25 min
May 25, 9:58 PM CDTSpecial Weather StatementTOPLyon62 min
May 25, 10:01 PM CDTSpecial Weather StatementTOPJackson44 min
May 25, 10:14 PM CDTSpecial Weather StatementTOPDouglas46 min
May 25, 10:26 PM CDTFlash Flood WarningTOPCoffey, Lyon, Morris, Osage, Wabaunsee4 hr
May 25, 10:38 PM CDTSpecial Weather StatementTOPDouglas67 min
May 25, 10:42 PM CDTFlash Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee4 hr
May 25, 10:42 PM CDTSpecial Weather StatementTOPCoffey, Osage63 min
May 25, 11:04 PM CDTAreal Flood AdvisoryTOPRepublic4 hr
May 25, 11:09 PM CDTRiver Flood WarningTOPWabaunsee14 hr
May 25, 11:33 PM CDTAreal Flood AdvisoryTOPBrown, Jackson, Nemaha, Pottawatomie4 hr
May 26, 1:44 AM CDTAreal Flood WarningTOPGeary, Morris, Pottawatomie, Riley, Shawnee, Wabaunsee6 hr
May 26, 1:58 AM CDTAreal Flood WarningTOPCoffey, Lyon, Morris, Osage, Wabaunsee5 hr
May 26, 2:39 AM CDTAreal Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee5 hr
May 26, 9:08 AM CDTRiver Flood WarningTOPWashington23 hr
May 26, 9:34 AM CDTAreal Flood WarningTOPJefferson8 hr
May 26, 5:26 PM CDTAreal Flood WarningTOPJefferson14 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.